Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2015 | 13 | 1 |
Tytuł artykułu

Carathéodory solutions of Sturm-Liouville dynamic equation with a measure of noncompactness in Banach spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
In this paper, we present the existence result for Carathéodory type solutions for the nonlinear Sturm- Liouville boundary value problem (SLBVP) in Banach spaces on an arbitrary time scale. For this purpose, we introduce an equivalent integral operator to the SLBVP by means of Green’s function on an appropriate set. By imposing the regularity conditions expressed in terms of Kuratowski measure of noncompactness, we prove the existence of the fixed points of the equivalent integral operator. Mönch’s fixed point theorem is used to prove the main result. Finally, we also remark that it is straightforward to guarantee the existence of Carathéodory solutions for the SLBVP if Kuratowski measure of noncompactness is replaced by any axiomatic measure of noncompactness.
Opis fizyczny
  • Department of Mathematics, Yasar University, 35100, Izmir, Turkey
  • Faculty of Mathematics and Computer Science, Adam Mickiewicz University, Umultowska 85, 61-614 Poznan, Poland
  • Faculty of Mathematics and Computer Science, Adam Mickiewicz University, Umultowska 85, 61-614 Poznan, Poland
  • [1] Agarval R.P, O’Regan D., Difference equations in abstract spaces, J. Aust. Math. Soc. (Series A), 1998, 64 , 277-284[Crossref]
  • [2] Agarwal R.P., Bohner M., Basic calculus on time scales and some of its applications, Result Math., 1999, 35, 3-22
  • [3] Agarwal R.P., Benchohra M., Seba D., On the applications of Measure of noncompactness to the existence of solutions for fractional difference equations, Results Math., 2009, 55, 221-230
  • [4] Ambrosetti A., Un teorema di esistenza por le equazioni differenziali negli spazi di Banach, Rend. Semin. Mat. Univ. Padova, 1967, 39, 349-361
  • [5] Asadollah A., Banaś J., Jallian Y., Existence of solutions for a class of nonlinear Volterrra singular integral equations, Comp. Math. Appl., 2011, 62, 1215-1227[Crossref]
  • [6] Atici F.M., Guseinov G. Sh., On Green’s functions and positive solutions for boundary value problems on time scales, J. Comput. Appl. Math., 2002, 141, 75-99
  • [7] Banaś J, Goebel K, Measures of Noncompactness in Banach spaces, Lect. Notes Pure and Appl. Math., 60, Dekker, New York and Basel, 1980
  • [8] Bohner M., Peterson A., Dynamic Equations on Time Scales, An Introduction with Applications, Birkauser, Boston, 2001
  • [9] Bohner M., Peterson A. (Eds.), Advances in Dynamic Equations on Time Scales, Birkauser, Boston, 2003
  • [10] T. Cardinal, P. Rubbioni, On the existence of mild solutions of semilinear evolution differential inclusions, J. Math. Anal. Appl., 2005, 308, 620-635
  • [11] Cichoń M., On solutions of differential equations in Banach spaces, Nonlinear Anal., 2005, 60, 651-667
  • [12] Cichoń M., Kubiaczyk I., Sikorska-Nowak A., Yantir A., Weak solutions for the dynamic Cauchy problem in Banach spaces, Nonlinear Anal., 2009, 71, 2936-2943
  • [13] Cichoń ´ M., A note on Peano’s theorem on time scales, Appl. Math. Lett., 2010, 23, 1310-1313[WoS][Crossref]
  • [14] Cichoń M., Kubiaczyk I., Sikorska-Nowak A., Yantir A., Existence of solutions of the dynamic Cauchy problem in Banach spaces, Demonstratio Math., 2012, 45(3), 561-573
  • [15] Darbo G., Punti uniti in transformazioni a condominio non compatto, Rend. Semin. Math. Univ. Padova, 1955, 24, 84-92
  • [16] DeBlasi F.S., On a property of unit sphere in a Banach space, Bull. Math. Soc. Sci. Math. Roumanie (N.S.), 1977, 21, 259-262
  • [17] Gonzalez C., Meloda A.J., Set-contractive mappings and difference equations in Banach spaces, Comput. Math. Appl., 2003, 45, 1235-1243[Crossref]
  • [18] Gori C., Obukhovskii V., Ragni M., Rubbioni P., On some properties of semilinear functional differential inclusions in abstract spaces, J. Concr. and Appl. Math., 2006, 4(1), 183-214
  • [19] Guseinov G. Sh., Integration on time scales, J. Math. Anal. Appl., 2003, 285, 107-127
  • [20] Hilger S., Ein Maßkettenkalkül mit Anvendung auf Zentrumsmannigfaltigkeiten, PhD thesis, Universit Rat Würzburg, 1988
  • [21] Hilger S., Analysis on measure chains - a unified approach to continuous and discrete calculus, Results Math., 1990, 18, 18-56
  • [22] Kaymakcalan B., Lakshmikantham V., Sivasundaram S., Dynamical Systems on Measure Chains, Kluwer Akademic Publishers, Dordrecht, 1996
  • [23] Kubiaczyk I., Sikorska-Nowak A., Existence of solutions of the dynamic Cauchy problem on infinite time scale intervals, Discuss. Math. Differ. Incl. Control Optim., 2009, 29, 113-126[Crossref]
  • [24] Kuratowski K., Sur les espaces complets, Fund. Math., 1930, 15, 301-309
  • [25] Mönch H, Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces, Nonlinear.anal., 1980, 4, 985-999[Crossref]
  • [26] O’Regan D., Measures of noncompactness, Darbo maps and differential equations in abstract spaces, Acta Math. Hungar., 1995, 69(3), 233-261[Crossref]
  • [27] Papageorgiou N. S., Existence of solutions for hyperbolic differential inclusions in Banach spaces, Arch. Math. (Brno), 1992, 28, 205-213
  • [28] Rodriguez J., Nonlinear discrete Sturm-Liouville problems, J. Math. Anal. Appl., 2005, 308(1), 380-391
  • [29] Sikorska-Nowak A., Dynamic equations (Δm)(t) = f(t;x (t)) on time scales, Demonstratio Math., 2011, 44(2), 317-333
  • [30] Su H., Liu L., Wang X., Sturm-Liouville BVP in Banach space, Adv. in Difference Equ., 2011, # 2011:65[WoS]
  • [31] Topal S. G., Yantir A., Cetin E., Existence of positive solutions of a Sturm-Liouville BVP on an unbounded time scale. J. Difference Equ. Appl., 2008, 14, 287-293[Crossref]
  • [32] Xue X.,Nonlocal nonlinear differential equations with a measure of noncompactess in Banach spaces, Nonlinear Anal., 2009, 70, 2593-2601
  • [33] Yantir A., Kubiaczyk I., Sikorska-Nowak A., Nonlinear Sturm-Liouville dynamic equation with a measure of noncompactness in Banach spaces, Bull. Belg. Math. Soc. Simon Stevin, 2013, 20, 587-601
Typ dokumentu
Identyfikator YADDA
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.